MathSciNet Relay Station
MathSciNet bibliographic data
MR2598757 35Q51 (76M99)
Jafari, H.; Borhanifar, A.; Karimi, S. A. New solitary wave solutions for generalized regularized long-wave equation. Int. J. Comput. Math. 87 (2010), no. 1-3, 509–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement